# SDR ASAA2022072339181

- Difficulty date: July 23, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 50,166 hours, 14,747 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 40CP10
- Condition: Faulty
- Location: Area Fwd Nlg Whe
- Part time: 24,322 hours, 8,590 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR DOES NOT DEPICT THUNDERSTORMS, APPEARS TO HAVE LOW POWER OUT OR BAD RECEPTION AS ONLY PARTIAL RETURNS ARE DISPLAYED. IMPROVES SLIGHTLY WITH GAIN INCREASE BUT STILL UNSAT. GROUNDED - YES. REMOVED AND REPLACED WEATHER RADAR TRANSCEIVER. OPS CHECK NORMAL. B737-800 AMM 34-43-00.
